Lancaster EPrints

Amenability and weak amenability for Beurling and Lipschitz algebras

Bade, W. G. and Curtis, P. C. and Dales, H.G. (1987) Amenability and weak amenability for Beurling and Lipschitz algebras. Proceedings of the London Mathematical Society, 55 (2). pp. 359-377. ISSN 0024-6115

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67634
Deposited By: ep_importer_pure
Deposited On: 21 Nov 2013 11:21
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 01:42
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67634

Actions (login required)

View Item